Automorphisms of Symmetric Balanced Incomplete Block Designs.
Mathematische Zeitschrift, Tome 118 (1970), pp. 40-49
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__118_171436,
author = {Walter Feit},
title = {Automorphisms of {Symmetric} {Balanced} {Incomplete} {Block} {Designs.}},
journal = {Mathematische Zeitschrift},
pages = {40--49},
year = {1970},
volume = {118},
zbl = {0204.32702},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__118_171436/}
}
Walter Feit. Automorphisms of Symmetric Balanced Incomplete Block Designs.. Mathematische Zeitschrift, Tome 118 (1970), pp. 40-49. http://geodesic.mathdoc.fr/item/MZ_1970__118_171436/